# SDR A6WA200940158

- Difficulty date: March 23, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 13,406 hours, 12,931 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Seized
- Location: Apu
- Part time: 19,907 hours, 23,249 cycles
- Component: Apu
- Component part number: 38004883
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

190219/1 - (AT GATE) DETECTED STRONG ACRID ELECTRICAL BURNING ODOR FOLLOWED BY APU AUTO SHUTDOWN, GRND SUPERVISOR EXCESS SMOKE FROM APU EXHAUST AFTER APU SHUTDOWN.  FA REPORTED POP PRIOR TO APU.  FOUND APU SEIZED, APU DOOR IS CLOSED NO SMELL OF ANY KIND EVIDENT WITH APU.  REMOVED AND REPLACED APU IAW AMM 49-10-00.  OPS CHECK GOOD AT THIS TIME. (K)
